Alert archive / Missouri / Severe Thunderstorm Warnings in 2006
Severe Thunderstorm Warning 377, NWS Springfield, MO
NWS Springfield, MO issued this severe thunderstorm warning at Sep 22, 2006, 4:35 PM CDT for Wright County, Missouri. It was in force for 37 min. 4 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Sep 22, 2006, 4:35 PM CDT (21:35 UTC)
- Expired
- Sep 22, 2006, 5:12 PM CDT
- In force
- 37 min
- Issued by
- NWS Springfield, MO
- Area
- Counties, with a storm outline in the text
County Wright County, MO
The radar
The Springfield radar (KSGF), 85 km from the middle of the area, began a volume at 21:36 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Sep 22, 4:50 PM CDT | HAIL 1.75 | 1 S Mansfield, MO | |
| Sep 22, 4:52 PM CDT | HAIL 1.75 | 5 W Norwood, MO | |
| Sep 22, 4:55 PM CDT | HAIL 1.75 | Mansfield, MO | WRIGHT COUNTY EM REPORTED A PICKUP TRUCK WITH HAIL DAMAGE ON HIGHWAY 5 AND HIGHWAY 76. RELAYED BY DOUGLAS COUNTY EM. |
| Sep 22, 4:55 PM CDT | HAIL 1.75 | Mansfield, MO |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 4 storm reports to this severe thunderstorm warning; the first came 15 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Sep 22, 12:06 PM CDT | Tornado Watch | SPC | 9 hr |
The nearest sounding before it
Springfield, MO (KSGF), launched 12:00Z, 9.6 hours before the alert went out and 124 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 409 J/kg
- Mixed-layer CIN
- -55 J/kg
- Mixed-layer LCL
- 642 m above ground
- 0-6 km bulk shear
- 66 kt
- 0-1 km storm-relative helicity
- 311 m²/s²
- 0-3 km storm-relative helicity
- 363 m²/s²
- Significant tornado parameter
- 0.8
- Supercell composite
- 8.7
The text
As transmitted, in the capitals the NWS used until 2016.
000 WUUS53 KSGF 222135 SVRSGF MOC229-222245- /O.NEW.KSGF.SV.W.0377.060922T2135Z-060922T2245Z/ BULLETIN - EAS ACTIVATION REQUESTED SEVERE THUNDERSTORM WARNING NATIONAL WEATHER SERVICE SPRINGFIELD MO 435 PM CDT FRI SEP 22 2006 THE NATIONAL WEATHER SERVICE IN SPRINGFIELD HAS ISSUED A * SEVERE THUNDERSTORM WARNING FOR... WRIGHT COUNTY IN SOUTHWEST MISSOURI * UNTIL 545 PM CDT * AT 431 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A SEVERE THUNDERSTORM CAPABLE OF PRODUCING BASEBALL SIZE HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS LOCATED 14 MILES SOUTHWEST OF MANSFIELD...OR NEAR AVA...AND MOVING NORTHEAST AT 60 MPH. * THE SEVERE THUNDERSTORM WILL BE NEAR... MANSFIELD BY 445 PM CDT. NORWOOD BY 450 PM CDT. DAWSON BY 500 PM CDT. GRAFF BY 505 PM CDT. THIS IS A DANGEROUS STORM. IF YOU ARE IN ITS PATH...PREPARE IMMEDIATELY FOR LARGE DESTRUCTIVE HAIL CAPABLE OF PRODUCING SIGNIFICANT DAMAGE. PEOPLE OUTSIDE SHOULD MOVE TO A SHELTER...PREFERABLY INSIDE A STRONG BUILDING BUT AWAY FROM WINDOWS. THIS STORM HAS A HISTORY OF PRODUCING DESTRUCTIVE WINDS AND BASEBALL SIZE HAIL IN AVA. SEEK SHELTER NOW INSIDE A STURDY STRUCTURE AND STAY AWAY FROM WINDOWS LAT...LON 3708 9268 3708 9236 3715 9226 3742 9225 $$ IZZI
4 follow-up statements
000 WWUS53 KSGF 222144 SVSSGF SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE SPRINGFIELD MO 443 PM CDT FRI SEP 22 2006 MOC229-222245- /O.CON.KSGF.SV.W.0377.000000T0000Z-060922T2245Z/ WRIGHT MO- 443 PM CDT FRI SEP 22 2006 ...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 545 PM CDT FOR SOUTHERN WRIGHT COUNTY... ...EXTREMELY DANGEROUS SEVERE THUNDERSTORM MOVING INTO SOUTHERN WRIGHT COUNTY... AT 441 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO INDICATE A SEVERE THUNDERSTORM CAPABLE OF PRODUCING BASEBALL TO SOFTBALL SIZE HAIL...AND DESTRUCTIVE WINDS IN EXCESS OF 70 MPH. THIS STORM WAS LOCATED 7 MILES SOUTH OF MANSFIELD...OR ABOUT NEAR AVA...MOVING NORTHEAST AT 50 MPH. THE SEVERE THUNDERSTORM WILL BE NEAR... MANSFIELD BY 450 PM CDT NORWOOD BY 455 PM CDT 8 MILES NORTHWEST OF MOUNTAIN GROVE BY 505 PM CDT DAWSON BY 510 PM CDT GRAFF BY 515 PM CDT DOUGLAS COUNTY EMERGENCY MANAGEMENT JUST REPORTED SOFTBALL SIZE HAIL IN MOUNT ZION...AS WELL AS TREES DOWN AND POWERLINES DOWN WEST OF AVA. THIS IS AN EXTREMELY DANGEROUS STORM. IF YOU ARE IN ITS PATH...PREPARE IMMEDIATELY FOR LARGE DESTRUCTIVE HAIL CAPABLE OF PRODUCING SIGNIFICANT DAMAGE...ALONG WITH DAMAGING WINDS. PEOPLE OUTSIDE SHOULD MOVE TO A SHELTER...PREFERABLY INSIDE A STRONG BUILDING BUT AWAY FROM WINDOWS. A TORNADO WATCH REMAINS IN EFFECT UNTIL 900 PM CDT FRIDAY EVENING FOR SOUTHERN MISSOURI. LAT...LON 3708 9268 3708 9226 3742 9225 $$ IZZI
000 WWUS53 KSGF 222159 SVSSGF SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE SPRINGFIELD MO 459 PM CDT FRI SEP 22 2006 MOC229-222245- /O.CON.KSGF.SV.W.0377.000000T0000Z-060922T2245Z/ WRIGHT MO- 459 PM CDT FRI SEP 22 2006 ...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 545 PM CDT FOR WRIGHT COUNTY... AT 455 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO INDICATE A SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS LOCATED NEAR NORWOOD...OR ABOUT 9 MILES WEST OF MOUNTAIN GROVE... MOVING NORTHEAST AT 55 MPH. THE SEVERE THUNDERSTORM WILL BE NEAR... DAWSON BY 505 PM CDT GRAFF BY 510 PM CDT THIS IS A DANGEROUS STORM. IF YOU ARE IN ITS PATH...PREPARE IMMEDIATELY FOR LARGE DESTRUCTIVE HAIL CAPABLE OF PRODUCING SIGNIFICANT DAMAGE...ALONG WITH DEADLY CLOUD TO GROUND LIGHTNING. PEOPLE OUTSIDE SHOULD MOVE TO A SHELTER...PREFERABLY INSIDE A STRONG BUILDING BUT AWAY FROM WINDOWS. A TORNADO WATCH REMAINS IN EFFECT UNTIL 900 PM CDT FRIDAY EVENING FOR SOUTHERN MISSOURI. LAT...LON 3711 9256 3709 9227 3742 9225 3729 9243 $$ IZZI
000 WWUS53 KSGF 222207 SVSSGF SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE SPRINGFIELD MO 507 PM CDT FRI SEP 22 2006 MOC229-222245- /O.CON.KSGF.SV.W.0377.000000T0000Z-060922T2245Z/ WRIGHT MO- 507 PM CDT FRI SEP 22 2006 ...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 545 PM CDT FOR EASTERN WRIGHT COUNTY... AT 505 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO INDICATE A SEVERE THUNDERSTORM CAPABLE OF PRODUCING PENNY SIZE HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS LOCATED NEAR DAWSON...OR ABOUT 8 MILES NORTHWEST OF MOUNTAIN GROVE... MOVING NORTHEAST AT 55 MPH. LAT...LON 3721 9241 3719 9227 3738 9226 $$ IZZI
000 WWUS53 KSGF 222212 SVSSGF SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE SPRINGFIELD MO 512 PM CDT FRI SEP 22 2006 MOC229-222222- /O.CAN.KSGF.SV.W.0377.000000T0000Z-060922T2245Z/ WRIGHT MO- 512 PM CDT FRI SEP 22 2006 ...THE SEVERE THUNDERSTORM WARNING FOR WRIGHT COUNTY IS CANCELLED... WEATHER SERVICE DOPPLER RADAR INDICATED THAT THE THUNDERSTORMS WHICH PROMPTED THE WARNING HAVE EITHER WEAKENED OR MOVED OUT OF THE AREA... AND NO LONGER POSE AN IMMEDIATE THREAT TO LIFE OR PROPERTY. THEREFORE THE WARNING HAS BEEN CANCELLED. A TORNADO WATCH REMAINS IN EFFECT UNTIL 900 PM CDT FRIDAY EVENING FOR SOUTHERN MISSOURI. LAT...LON 3711 9256 3709 9227 3742 9225 3729 9243 $$ IZZI
What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Springfield, MO wrote its last area forecast discussion before this severe thunderstorm warning went out at Sep 22, 3:30 PM CDT, 1 hour 5 minutes earlier.
Area forecast discussion, Sep 22, 3:30 PM CDT, 1 hour 5 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE SPRINGFIELD MO 330 PM CDT FRI SEP 22 2006 ...TORNADO WATCH 787 IN EFFECT UNTIL 9 PM... .DISCUSSION... SEVERE AND POTENTIALLY TORNADIC STORMS DEVELOPED AHEAD OF BULGING DRYLINE EARLY THIS AFTERNOON...IN VERY UNSTABLE AND STRONG SHEARED AIRMASS EAST OF HIGHWAY 65. DATA FROM 16Z KSGF SOUNDING SHOWED LOW LEVEL CAP ERODED BY 11 AM WITH 3600+ J/KG CAPE AND 0-3KM STORM RELATIVE HELICITIES OVER 350 M2/S2. BY 230 PM MOST OF THE STORMS WERE EXITING THE EASTERN PORTION OF THE WARNING AREA. WITH DEWPOINT TEMPS STILL HOVERING IN THE LOWER/MID 60S ALONG AND EAST OF A JOPLIN TO VERSAILLES LINE...AND UPPER LEVEL SHORTWAVE STILL OUT TO OUR WEST...DO NOT THINK WE ARE TOTALLY IN THE CLEAR JUST YET. HOWEVER...TORNADO THREAT HAS DECREASED SOMEWHAT WITH VEERING LOW LEVEL WINDS AND SLIGHTLY DRIER AIR. SHORT TERM (TONIGHT THROUGH SATURDAY)... WILL MAINTAIN THUNDERSTORM CHANCES IN THE FORECAST WITH HIGHEST CHANCES OVER THE EAST FOR TONIGHT AND SATURDAY. EXPECT TO SEE ADDITIONAL STORMS DEVELOP AHEAD OF MAIN UPPER LEVEL TROUGH OVER THE FOUR CORNERS REGION THROUGH THE EVENING AND EARLY MORNING. AS MAIN TROUGH MOVES THROUGH THE AREA WITH SURFACE COLD FRONT...YET ANOTHER ROUND OF STRONG TO SEVERE STORMS WILL BE POSSIBLE. EXPECT MAINLY A STRAIGHT LINE WIND THREAT WITH THE LATER ROUNDS OF STORMS. TERRY && LONG TERM (SATURDAY NIGHT - THURSDAY)... THIS PERIOD APPEARS TO BE QUIET IN THE WAKE OF OUR ONGOING STORM SYSTEM. COLD FRONT WILL SPREAD THROUGH A CANADIAN AIRMASS THAT WILL SCOUR MOISTURE FROM THE DEEP SOUTH AND INTO THE GULF. THIS WILL LIMIT ANY POTENTIAL FOR ACTIVE WEATHER THROUGH TUESDAY NIGHT. THERE MAY BE A COUPLE OF WEAK DISTURBANCES MIGRATING THROUGH THE NORTHWEST FLOW DURING THESE PERIODS...BUT WEAK LIFT AND LOW MOISTURE MAY ONLY YIELD CLOUD COVER. THE GFS SUGGESTS THAT A STRONGER WAVE COULD IMPACT THE REGION BY WEDNESDAY. MOISTURE WILL STILL BE LACKING HOWEVER BETTER LIFT WITH THIS SYSTEM JUSTIFIES SOME CHANCE POPS FROM WEDNESDAY THROUGH THURSDAY. FOLLOWED THE MEX POPS NUMBERS WITH THESE PERIODS. FALL LIKE TEMPERATURES WILL BE OBSERVED THROUGH THE UPCOMING WORK WEEK WITH HIGHS IN THE 70S AND 80S...AND LOWS RANGING FROM THE 40S TO THE MID 50S. CRAMER && .AVIATION... FOR THE 18Z TAFS...WENT AHEAD AND LEFT VICINITY THUNDER FOR THE FIRST FEW HOURS OF THE TAF AT KSGF WITH PERIODIC STORM REDEVELOPMENT OVER EASTERN GREENE COUNTY. LATER THIS EVENING...CARRIED VICINITY THUNDER AT BOTH AIRPORTS AS ANOTHER SHORTWAVE MOVES INTO THE REGION AND INTERACTS WITH RESIDENT AIRMASS OVER THE AREA. HAVE SHIFTED WINDS TO THE WEST TOWARD THE END OF THE PERIOD AS COLD FRONT TRAVERSES THE AREA. TERRY && SGF WATCHES/WARNINGS/ADVISORIES... MO...NONE. KS...NONE. WFO SGF
Hazardous weather outlook, Sep 22, 1:00 PM CDT, 3 hours 35 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE SPRINGFIELD MO 100 PM CDT FRI SEP 22 2006 KSZ073-097-101-MOZ055>058-066>071-077>083-088>098-101>106-231100- BOURBON-CRAWFORD-CHEROKEE-BENTON-MORGAN-MILLER-MARIES-VERNON- ST. CLAIR-HICKORY-CAMDEN-PULASKI-PHELPS-BARTON-CEDAR-POLK-DALLAS- LACLEDE-TEXAS-DENT-JASPER-DADE-GREENE-WEBSTER-WRIGHT-NEWTON- LAWRENCE-CHRISTIAN-DOUGLAS-HOWELL-SHANNON-MCDONALD-BARRY-STONE- TANEY-OZARK-OREGON- 100 PM CDT FRI SEP 22 2006 ...PARTICULARLY DANGEROUS SITUATION THIS AFTERNOON... ...TORNADIC STORMS POSSIBLE THIS AFTERNOON... THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF THE MISSOURI OZARKS AND EXTREME SOUTHEAST KANSAS. .DAY ONE...THIS AFTERNOON AND TONIGHT. WEATHER HAZARDS EXPECTED: SEVERE THUNDERSTORMS CAPABLE OF PRODUCING POTENTIALLY LONG TRACK TORNADOES...DAMAGING WINDS IN EXCESS OF 80 MPH...AND HAIL IN EXCESS OF GOLF BALL SIZE. AREAS AFFECTED AND TIMING: ALL OF THE MISSOURI OZARKS AND EXTREME SOUTHEAST KANSAS THROUGH TONIGHT. THE HIGHEST RISK AREA WILL BE EAST OF HIGHWAY 65 THROUGH 9 PM. DISCUSSION: STRONG TO SEVERE THUNDERSTORMS WERE DEVELOPING ACROSS SOUTHWEST MISSOURI AND NORTHWEST ARKANSAS EARLY THIS AFTERNOON...AND MOVING QUICKLY TO THE NORTHEAST AT 40 TO 50 MPH. EAST OF HIGHWAY 65...ATMOSPHERIC CONDITIONS WILL BE MOST FAVORABLE FOR TORNADOES THIS AFTERNOON AND EVENING...ALONG AND EAST OF AN OSAGE BEACH TO NEOSHO LINE. LARGE HAIL TO THE SIZE OF BASEBALLS AND DAMAGING WINDS IN EXCESS OF 80 MPH WILL ALSO ACCOMPANY THESE STORMS. THUNDERSTORMS MAY REDEVELOP OVER MUCH OF THE OUTLOOK AREA AFTER MIDNIGHT. THE GREATEST HAZARDS WITH THESE STORMS WILL BE QUARTER SIZE HAIL AND WINDS IN EXCESS OF 60 MPH. AT THIS TIME...THE TORNADO THREAT APPEARS MINIMAL AFTER MIDNIGHT. HEAVY RAINFALL LEADING TO LOCALIZED FLOODING WILL BE POSSIBLE ACROSS ALL OF THE OUTLOOK AREA THIS AFTERNOON AND EVENING. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY. SEVERE THUNDERSTORMS WILL BE POSSIBLE ONCE AGAIN ON SATURDAY AFTERNOON AND EVENING. PERSONS EAST OF HIGHWAY 65 CAN EXPECT HAIL UP TO THE SIZE OF GOLF BALLS AND DAMAGING WINDS IN EXCESS OF 60 MPH. A TORNADO OR TWO CANNOT BE RULED OUT. HEAVY RAINFALL LEADING TO LOCALIZED FLOODING WILL ALSO BE POSSIBLE. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL LIKELY BE NEEDED THROUGH MID EVENING ALONG AND EAST OF A LINE FROM NEOSHO TO OSAGE BEACH. SPOTTERS AND EMERGENCY MANAGERS ACROSS SOUTHEAST KANSAS AND SOUTHWEST MISSOURI SHOULD MONITOR THE DEVELOPMENT OF THIS SIGNIFICANT SEVERE WEATHER EVENT CLOSELY. && THIS PRODUCT IS NOW AVAILABLE IN GRAPHICAL FORMAT...ALONG WITH OTHER WEATHER...HYDROLOGICAL AND CLIMATE INFORMATION...AT HTTP://WWW.CRH.NOAA.GOV/SGF(ALL LOWERCASE) TERRY
In the hours before
Local storm report, Sep 22, 3:26 PM CDT, 1 hour 9 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE SPRINGFIELD MO
326 PM CDT FRI SEP 22 2006
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0220 PM TORNADO ST. JAMES 38.00N 91.61W
09/22/2006 PHELPS MO LAW ENFORCEMENT
POSSIBLE TORNADO...NUMEROUS LARGE TREES AND POWER LINES
DOWN. CONSIDERALBE STRUCTURAL DAMAGE TO SEVERAL
BUILDINGS. SEMI TRUCK AND BUS OVERTURNED ON I 44 NEAR
ST.JAMES. CONSIDERABLE DAMAGE REPORTED TO STRIP MALL IN
TOWN AS WELL AS DAMAGE TO AN ELEMENTARY SCHOOL. NO
INJURIES REPORTED AT THIS TIME TO ANY OF THE OCCUPANTS IN
SCHOOL.
&&
ADDITIONAL INFORMATION ADDED
HATCHSpecial weather statement, Sep 22, 4:06 PM CDT, 29 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE SPRINGFIELD MO 406 PM CDT FRI SEP 22 2006 MOZ104-222120- TANEY- 406 PM CDT FRI SEP 22 2006 ...SIGNIFICANT WEATHER ALERT FOR TANEY COUNTY UNTIL 420 PM CDT... AT 402 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM 5 MILES SOUTHEAST OF FORSYTH...AND MOVING NORTHEAST AT 50 MPH. NICKEL SIZE HAIL IS EXPECTED WITH THIS STORM. IZZI
Local storm report, Sep 22, 4:31 PM CDT, 4 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
431 PM CDT FRI SEP 22 2006
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0431 PM HAIL GOOD HOPE 40.56N 90.67W
09/22/2006 E1.75 INCH MCDONOUGH IL EMERGENCY MNGR
&&
SCHULTZLocal storm report, Sep 22, 4:32 PM CDT, 3 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
432 PM CDT FRI SEP 22 2006
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0430 PM HAIL AVA 36.95N 92.66W
09/22/2006 E1.00 INCH DOUGLAS MO EMERGENCY MNGR
&&
SCHULTZLocal storm report, Sep 22, 4:33 PM CDT, 2 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
433 PM CDT FRI SEP 22 2006
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0432 PM HAIL AVA 36.95N 92.66W
09/22/2006 E1.75 INCH DOUGLAS MO AMATEUR RADIO
&&
SCHULTZLocal storm report, Sep 22, 4:35 PM CDT, 0 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
435 PM CDT FRI SEP 22 2006
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0435 PM HAIL AVA 36.95N 92.66W
09/22/2006 E2.75 INCH DOUGLAS MO EMERGENCY MNGR
BASEBALL AND HALF DOLLAR SIZE HAIL REPORTED IN AVA
&&
SCHULTZThe office that day
Everything else NWS Springfield, MO issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Sep 22, 12:34 PM CDT | Tornado Warning | SGF | Dallas | 41 min |
| Sep 22, 12:46 PM CDT | Tornado Warning | SGF | Laclede | 49 min |
| Sep 22, 12:56 PM CDT | Tornado Warning | SGF | Camden | 41 min |
| Sep 22, 1:06 PM CDT | Severe Thunderstorm Warning | SGF | Texas | 69 min |
| Sep 22, 1:20 PM CDT | Tornado Warning | SGF | Pulaski | 35 min |
| Sep 22, 1:33 PM CDT | Tornado Warning | SGF | Shannon, Texas | 50 min |
| Sep 22, 1:38 PM CDT | Severe Thunderstorm Warning | SGF | Dent | 67 min |
| Sep 22, 1:42 PM CDT | Tornado Warning | SGF | Maries, Phelps | 50 min |
| Sep 22, 1:51 PM CDT | Tornado Warning | SGF | Dent | 54 min |
| Sep 22, 3:48 PM CDT | Severe Thunderstorm Warning | SGF | Dent | 57 min |
| Sep 22, 4:02 PM CDT | Tornado Warning | SGF | Dent | 34 min |
| Sep 22, 4:12 PM CDT | Severe Thunderstorm Warning | SGF | Douglas, Taney | 63 min |
| Sep 22, 4:58 PM CDT | Tornado Warning | SGF | Douglas, Ozark | 30 min |
| Sep 22, 5:14 PM CDT | Severe Thunderstorm Warning | SGF | Howell | 61 min |
| Sep 22, 5:21 PM CDT | Tornado Warning | SGF | Howell | 37 min |
| Sep 22, 5:51 PM CDT | Severe Thunderstorm Warning | SGF | Phelps | 39 min |
| Sep 22, 5:52 PM CDT | Tornado Warning | SGF | Shannon | 23 min |
| Sep 22, 6:35 PM CDT | Tornado Warning | SGF | Oregon | 25 min |
Nearby
Severe Thunderstorm Warnings in Missouri, 2006Every severe thunderstorm warning in 2006
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.